Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

On thyronorm. Why does TSH level fluctuate? Am I on right medication?

INITIALLY I HAVE TSH LEVEL 150, AFTER TAKING MEDICATION IT COMES TO 0.24 (USING THYRONORM 150 MCG). THE LEVEL FALLS DOWN AFTER FEW MONTHS. WHAT SHOULD I DO? DOCTOR ADVISED TO ME THAT CONTINUE THE SAME THYRONORM 150 MCG. MY QUESTION IS IF I CONTINUE TO USE THE TABLET 150 MCG WHAT WILL HAPPEN TO MY TSH LEVEL (IT IS ALREADY BELOW THE ACTUAL LEVEL)? PLEASE TELL ME MY DOCTOR SUGGESTED ME CORRECTLY?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
Aug 2012
Dear CVK7909,

you are on right medication. Ant the TSH which has fallen down to normal now is because you are taking tablets. So not continuing the tablets means it will jump back to high TSH and you will suffer from the hypothyroid symptoms. The thyroid hormone is deficient in you and you should take supplements the way your doctor has suggested you to. This is life long. Now the level of TSH can be increased little bit by decreasing the dose by a few fractions. You should see your doctor for that. If your doctor has asked you to continue it then possibly he/she targets lower TSH in you- may be because you are planning for pregnancy or so. So in my opinion your doctor has suggested you correctly.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor